# SDR WX0A2015033072500

- Difficulty date: March 28, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N878GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53487
- Aircraft time: 36,640 hours, 22,612 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABRUPT CABIN PRESS SPIKE & PRESS DROP AFTER LANDING.  PRESSURIZED & DEPRESSURIZED ACFT, NO DISCREPANCIES NOTED.  ACCOMPLISHED CABIN PRESS CONTROLLER BITE TEST, NO DISCREPANCIES NOTED IAW AMM 21-32-03.
